# SDR CALA2014060591215

- Difficulty date: May 28, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 43,823 hours, 17,961 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTS BURNING PLASTIC SMELL & ODOR FROM REAR GALLEY AREA.  NO SMOKE OR HAZE WAS PRESENT, ONLY ODOR.  TURNED OFF AFT GALLEY POWER & ODOR DISSIPATED.  IAW TSM 21-00- -00-810-802-A & SIL 21-132.  CHECKED AFT GALLEY & CABIN NO ODOR.  IAW MM05 51 10 200 801C1 FOUND SUPPLY RECIRCULATING FAN CB OUT TESTED & POPPED AGAIN.  COLLARED LT CB & DF IAW AWM 21 21 01.  R & R LT RECIRCU FAN 15HG IAW AMM 21-21-51 & OPERATIONS CHECKED IAW AMM 21-21-00-710-001-A, NO FAULTS NOTED.  PLACARD REMOVED.
